MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. ROTATABLE CLIP FIXING DEVICE

OLYMPUS MEDICAL SYSTEMS CORP. ROTATABLE CLIP FIXING DEVICE
Model Number HX-110LR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the pre-use inspection of the hx-110lr, the operation wire of the clip device could not be projected (stuck), when the inside of the coil sheath was checked, it was found that something like metal or plastic was clogged inside the coil sheath.No patient harm or injury reported due to the event.No user injury reported.
 
Additional Manufacturer Narrative
The subject device was received and evaluated.Evaluation found no deformation or buckling in the insertion part of the rotating clip device.There was no deformation at the tip of the insertion part of the rotating clip device.Visual check found the clip was attached to the tip of the hook.Functional test was performed for both clip and hook (pulling out and pulling in ) and was able to stick out and pull in smoothly.There were no abnormalities such as buckling of the operation wire, bending or deformation of the hook.There were no other abnormalities found that could lead to the event reported.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.D4 and h4 of the initial medwatch are updated.Correction to g3 of the initial medwatch.The aware date should be 14-mar-2022.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely the clip attached to the hook caught the coil sheath and made it difficult to operate.However, the root cause could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
ROTATABLE CLIP FIXING DEVICE
Common Device Name
ROTATABLE CLIP FIXING DEVICE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key14076185
Report Number8010047-2022-06069
Device Sequence Number16786943
Product Code MND
UDI-Device Identifier04953170200182
UDI-Public04953170200182
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-110LR
Device Lot Number9ZK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date04/11/2022
Supplement Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown